# SDR QXEA9900532

- Difficulty date: February 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N815PH
- Make and model: Dhav DHC8102
- Aircraft serial: 50
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Scratched
- Location: Left Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YXX - LEFT-HAND WING FORWARD SPAR UPPER AND LOWER SPAR CAP FLANGES SCRATCHED.  REPAIRED IAW DHC-8 SRM 51-20-16 AND SRM 51-20-36.
